Posted by leckroj on February 19, 2001, at 16:37:36
In reply to Re: effexor xr and side effects, posted by Mary E. on February 19, 2001, at 15:50:12
> > Sweating - is anyone having problems with excessive sweating from taking Effexor, 75 mg, the time released version? I can't decide if it's the med or menopause......
> How is your sweating problem. I am on the same med and amt, and in menopause. I have been taking this for 2 months. I did not have a problem with sweating untill a few days ago. Then I realized that it was the time for my menstrual cycle. 6 days before I would have had my cycle, I began to sweat terribly. Then I had some pain in my ovaries. The next day, I was very weepy, shaky, restless, feeling panicky, sweating...lots of pms symptoms exaggerated. The pharmacist said I should talk to my dr and have my amt increased. I couldn't wait that long, so I took 2 midol and the symptoms went away. I hope you are doing better....good luck...keep asking your dr about it...Mary E.
Mary E--Hi. I'm just getting back to the site; I've been too busy to communicate...I, too, am menopausal--have been for 12 years. I've been on Effexor XR, 300 mg. for ~2 yrs. One of my main complaints with it is sweating! Everybody in my office is freezing, and I'd like to take some clothes off...However, I was wondering about your other symptoms: how long have you been menopausal? It doesn't sound as tho' you're sure you're there, yet. If you think you are, go to the doctor, and ask for an FSH (follicle stimulating hormone) test. If FSH is high--above some level I don't remember off-hand, you probably are. And you, yourself, wonder if the symptoms be related to this rather than a low Effexor dose. You may want to start hormone replacement therapy. This does wonders for lots of menopausal women. And it's good prevention for thinning of the bones (osteoporosis). Just ideas for you to think about...My best to you. Jan